Krylov, Aleksandr L'vovich

Statistics Math-Net.Ru
Total publications: 35
Scientific articles: 34

Number of views:
This page:203
Abstract pages:2331
Full texts:1248
Doctor of physico-mathematical sciences
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. A. L. Krylov, G. A. El, “A stochastic description of finite-gap potentials”, Uspekhi Mat. Nauk, 54:2(326) (1999),  175–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:2 (1999), 439–440  isi  scopus
2. A. M. Kamchatnov, A. L. Krylov, G. A. El, “On asymptotyic evolution of a localized perturbation in the case of one dimensional Landau–Lifshitz equation with one-axis anisotropy”, TMF, 109:1 (1996),  128–136  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 109:1 (1996), 1345–1351  isi
3. A. V. Gurevich, A. L. Krylov, N. G. Mazur, G. A. El, “Evolution of a localized perturbation in Korteweg–de Vries hydrodynamics”, Dokl. Akad. Nauk, 323:5 (1992),  876–879  mathnet  mathscinet; Dokl. Math., 37:4 (1992), 198–200
4. A. L. Krylov, V. N. Nikolaevskii, G. A. El, “Mathematical model of nonlinear generation of ultrasound by seismic waves”, Dokl. Akad. Nauk SSSR, 318:6 (1991),  1340–1345  mathnet
5. A. V. Gurevich, N. I. Gershenzon, A. L. Krylov, N. G. Mazur, “Solutions of the sine-Gordon equation by the method of modulated waves (an application to a model of a two-level medium)”, Dokl. Akad. Nauk SSSR, 305:3 (1989),  593–598  mathnet  mathscinet; Dokl. Math., 34:3 (1989), 246–248
6. A. V. Gurevich, A. L. Krylov, N. G. Mazur, “Quasisimple waves in dispersive hydrodynamics”, Dokl. Akad. Nauk SSSR, 305:2 (1989),  343–347  mathnet  mathscinet; Dokl. Math., 34:3 (1989), 235–236
7. A. V. Gurevich, A. L. Krylov, “The origin of a nondissipative shock wave”, Dokl. Akad. Nauk SSSR, 301:4 (1988),  851–854  mathnet  mathscinet; Dokl. Math., 33:8 (1988), 603–605
8. A. V. Gurevich, A. L. Krylov, D. N. Topor, “Solution of two-dimensional problems of the hydrodynamics of porous media in the vicinity of vertical faults by the complex potential method”, Dokl. Akad. Nauk SSSR, 298:4 (1988),  846–850  mathnet
9. A. V. Gurevich, A. L. Krylov, “A shock wave in dispersive hydrodynamics”, Dokl. Akad. Nauk SSSR, 298:3 (1988),  608–611  mathnet
10. A. L. Krylov, A. E. Lifshits, “Langmuir oscillations of a three-dimensionally inhomogeneous plasma”, Dokl. Akad. Nauk SSSR, 277:1 (1984),  74–76  mathnet  mathscinet
11. A. L. Krylov, A. E. Lifshits, “On the localized waves in cold inhomogeneous plasma”, Dokl. Akad. Nauk SSSR, 271:4 (1983),  838–841  mathnet
12. A. L. Krylov, A. E. Lifshits, “On the shape of Alfven modes in the axisymmetric adiabatic trap (magnetosphere)”, Dokl. Akad. Nauk SSSR, 268:3 (1983),  583–587  mathnet
13. A. L. Krylov, “On the Biot–Savart law for equilibrium plasma”, Dokl. Akad. Nauk SSSR, 266:2 (1982),  328–330  mathnet
14. A. L. Krylov, A. E. Lifshits, “On hyperbolic systems with nonpropagating perturbations”, Dokl. Akad. Nauk SSSR, 252:5 (1980),  1048–1051  mathnet  mathscinet  zmath
15. A. L. Krylov, A. E. Lifshits, E. N. Fedotov, “On resonance properties of plasma in a curvilinear magnetic field”, Dokl. Akad. Nauk SSSR, 247:5 (1979),  1094–1095  mathnet
16. A. L. Krylov, A. E. Lifshits, “On natural oscillations of anisotropic media”, Dokl. Akad. Nauk SSSR, 247:2 (1979),  347–349  mathnet  mathscinet
17. A. L. Krylov, E. N. Fedorov, “On natural oscillation of a confined volume of magnetized cold plasma”, Dokl. Akad. Nauk SSSR, 231:1 (1976),  68–70  mathnet
18. A. L. Krylov, “Electric and current quasi-steady fields in the high-latitude ionosphere”, Dokl. Akad. Nauk SSSR, 218:6 (1974),  1310–1312  mathnet
19. A. L. Krylov, “Equations of slow electromagnetic phenomena in a strongly magnetized plasma”, Dokl. Akad. Nauk SSSR, 218:5 (1974),  1056–1059  mathnet  mathscinet
20. A. L. Krylov, “Two-dimensional model of the magnetosphere with current sheath”, Dokl. Akad. Nauk SSSR, 207:1 (1972),  90–93  mathnet
21. A. L. Krylov, “The Cauchy problem for Laplace's equation in the complex domain”, Dokl. Akad. Nauk SSSR, 188:4 (1969),  748–751  mathnet  mathscinet  zmath
22. A. L. Krylov, “The Cauchy problem for a second order equation with two independent variables in the complex domain”, Dokl. Akad. Nauk SSSR, 183:4 (1968),  765–767  mathnet  mathscinet  zmath
23. A. L. Krylov, “Difference approximation to differential operators of mathematical physics”, Dokl. Akad. Nauk SSSR, 178:3 (1968),  535–538  mathnet  mathscinet  zmath
24. A. L. Krylov, “Cauchy problem for Laplace's equation in the theory of electrochemical processing of metal”, Dokl. Akad. Nauk SSSR, 178:2 (1968),  321–323  mathnet
25. A. L. Krylov, V. G. Shuster, “Stability of the central position of a jounal in a hydrodynamic bearing”, Dokl. Akad. Nauk SSSR, 169:5 (1966),  1030–1033  mathnet  zmath
26. A. L. Krylov, “On the stability of a Poiseuille flow in a planar channel”, Dokl. Akad. Nauk SSSR, 159:5 (1964),  978–981  mathnet  mathscinet
27. A. L. Krylov, “A proof of the instability of a certain type of flows of a viscous incompressible liquid”, Dokl. Akad. Nauk SSSR, 153:4 (1963),  787–789  mathnet  zmath
28. V. I. Arnol'd, A. L. Krylov, “Uniform distribution of points on a sphere and certain ergodic properties of solutions of linear ordinary differential equations in a complex domain”, Dokl. Akad. Nauk SSSR, 148:1 (1963),  9–12  mathnet  mathscinet  zmath
29. A. L. Krylov, “Proof of Dirichlet principle for the first boundary value problem of the nonlinear theory of elasticity”, Dokl. Akad. Nauk SSSR, 146:1 (1962),  54–57  mathnet  mathscinet  zmath
30. A. L. Krylov, “Models with finite numbers of degrees of freedom for a certain class of problems in mathematical physics (difference schemes with conservation law)”, Dokl. Akad. Nauk SSSR, 142:3 (1962),  572–575  mathnet  mathscinet
31. A. L. Krylov, “On a necessary and sufficient condition which can be used as a test that a given function belongs to the class $W_p^{(1)}$ of Sobolev”, Dokl. Akad. Nauk SSSR, 121:5 (1958),  795–796  mathnet  mathscinet  zmath
32. A. L. Krylov, “Boundary problems and biorthogonal expansions in Banach spaces”, Dokl. Akad. Nauk SSSR, 119:5 (1958),  865–867  mathnet  mathscinet  zmath
33. A. L. Krylov, “Propagation of limit equilibrium in the axially-symmetrical twodimensional elastic-loose body case”, Dokl. Akad. Nauk SSSR, 118:5 (1958),  882–883  mathnet  mathscinet  zmath
34. A. L. Krylov, “The first boundary problem for a non-linear elliptic equation of the second order in a bounded domain with a degenerate boundary”, Dokl. Akad. Nauk SSSR, 115:1 (1957),  42–44  mathnet  mathscinet  zmath

35. S. A. Nazarov, A. L. Krylov, A. E. Lifshits, V. A. Vassiliev, A. V. Mikhailov, B. A. Dubrovin, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 39:2(236) (1984),  217–221  mathnet

Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021